# SDR SWIA202158163

- Difficulty date: March 25, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Aft Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH AFT ANGLE FOR AVIONICS BAY DOOR SEAL RETAINER HAS CORROSION.     (C-CHECK RO 5/16/2021)    REMOVED AND INSTALLED REPLACEMENT R/H AFT AVIONICS BAY DOOR SEAL RETAINER SUPPORT ANGLE CC670-38660-1 REF CRJ 200 SRM 51-42-06	. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
